# SDR YENA2024082601160

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: BROKEN SUPPORT ANGLE LOCATED FRAME 69 AT LEVEL OF STRINGER 24L AT AFT GALLEY AREA; (RESOLVED ON W/O: 1310500 TASKCARD: NR-00011 )  REF AEROMAN W.O. 2024 131/1 NR 336930 - REMOVED AND REPLACED SUPPORT ANGLE LOCATED FRAME 69 AT LEVEL OF STRINGER 24L AT AFT GALLEY AREA IAW    A320 SRM 51-42-11, A320 SRM 51-72-11 AND DWG D53474250.
